Painful leg since surgery on abdomen

I have had secondary lymphoedema in my leg for 13 years. Last month I had surgery on my abdomen, and since then my leg has been more painful and i get that hot pins and needles feeling I used to have after my cancer surgery 13yrs ago. It also feels sore and heavy around my knee. Its keeping me awake if I don't elevate it. I am wondering if the surgery has caused this?

6 Replies

oldestnewest
  • Very likely - please contact your GP asap (now!) - and get checked to eliminate the possibility of infection.

  • I've contacted my gp, going to get some naproxen or other strong anti-inflammatory to see if it settles. Fingers crossed !

  • Have you been examined to eliminate infection? I developed an infection 3 weeks after surgery. Naproxen would not have helped! Please make sure you get a face to face diagnosis.

  • Please listen to Lynora's advice! Try to get in touch maybe with a nurse from the ward or the clinic in the hospital as maybe your surgeon will be able to see you.

  • been checked by gp and lymphoedema nurse. No infection. Its possible the surgery has disrupted the lymphatic flow. Been prescribed diclofenac and more lymphatic massage

  • Some abdominal nerves venture into the the leg Generally , self heals if such is cause

You may also like...